# SDR 2024FA0000833

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- Aircraft: N901LF
- Make and model: Agusta AW109SP
- Aircraft serial: 22400
- Aircraft time: 2,580 hours, 6,930 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Part number: 16163023
- Part serial: 66133
- Condition: Burned
- Location: Battery
- Part time: 2,580 hours, 6,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

BURNING PLASTIC SMELL IN COCKPIT METHOD: NOTES: AFTER STARTUP, THE SMELL OF BURNING PLASTIC FILLED THE COCKPIT. REMOVED AND REPLACED THE MAIN BATTERY CONNECTOR AND LEADS IAW LEO MM 24-31-01. GROUND LUG ON CONNECTOR BURNED. SUSPECT INCORRECT ASSEMBLY FROM OEM.
